What type of food should i provide when BP gets very low ?
My father has brain stroke around 10 months ago and after that he continuously take medicine to control Blood pressure but some times blood pressure becomes very low. What shall I do in these kinds of circumstances? Shall I stop giving medicine? What food shall I provide when BP gets very low?
Blood pressure is not a disease. IT can be controlled easily with diet and exercise but do not stop the medication. IF it becomes low, you may give him lemon juice or tea. It will help him to give him energy. Ask him to drink lots of water and liquids.
Dr. Ritu Sandhu
Homeopathic medical consultant and physician
Hi,Deepak,thanks for query.In aged patients to control blood pressure is a tricky issue and it needs to done in patients like your father to avoid further problem.Please keep a record of frequent blood pressure recordings and talk to your doctor about this.some variation in the absence of complaints at times is acceptable.
Wishing him good health.
your father had stroke due to uncontrol bp so dont stop the medicins, only thing is to adjust the medicins dose or change the combination. so ask your docter for that. also contineouse three days reading will be helpful to adjust the dose.check water intake and electolyte imbalance.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I was told my blood pressure was low and should eat more food. My blood pressure is 91/57 mm HG I am 5 10 and weigh 121 lbs. I know many times doctors don t even know what they are talking about so should I really worry. I don t want to eat more because I don t want to gain weight. No I don t feel like fainting but I have in the past. EY I m 18 year old female. How can someones Blood pressure be 57/90. Do you even know how blood pressure is take? The systolic can t be lower than the diastolic.
My dad recently had a mild stroke. He is currently in rehab and his blood pressure has become erratic. Too high when laying down and way too low when standing, sitting, moving around. The Doctors continue to adjust his BP medication and it is not effective and they say it is puzzling . What are some of the potential causes of this type of erratic blood pressure?
Hello Doc, My father recently underwent a hipsurgery where a bipolar prosthesis was inserted in his leg. It has been more than 11 days since the surgery. He is only able to do limited exercise. He is diabetic (Fasting - 190, 2 hr after food - 260) and has high blood pressure (170/80). Should I give him aspirin for anti- coagulation , Tiotropium bromide for bronchodilation and Telvas AM (Telmisartan + Amlodipine ) for blood pressure. Thanks Regards Manoj Thankyou for the answer. When my dad tries to walk using a walker, he is able to walk only for 5 min. My father says pain and lack of energy are the main reasons for this short duration of the walk. However, after walking when he sits down on the bed, he perspires profusely. Before his hip surgery, his haemoglobin level was low at 9.8. Thats why ~600 ml of blood was transfused before surgery. What do you think is the reason for excessive perspiration? My dad thinks that this may be another reason why he cannot walk more. Your reply is greatly appreciated. Thanks
i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be
dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .
Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?
I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment. Thanking you in anticipation Your's faithfully SHIRISH ANDHARI
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...